# SDR USAA2009042190944

- Difficulty date: March 21, 2009
- Submitted: April 21, 2009
- Operation: Air carrier
- Aircraft: N441US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24812
- Aircraft time: 50,086 hours, 35,130 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 654583479
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q6 - MAJOR REPAIR - GALVANIC CORROSION ON WEB UPPER SURFACE BETWEEN BS 294.5 TO BS 312, RBL 3.  REPLACED WEB UPPER SURFACE BETWEEN BS 294.5 TO BS 312, RBL 3 IAW DRAWING 65-45834.
